MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3240
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer report number 1627487-2022-01150.It was reported that there were high impedances found on the leads.On further investigation, it was seen that the leads were twisted around the ipg, causing the leads to break.In turn, surgical intervention may take place to address the issue.
 
Event or Problem Description
Additional information revealed that the patient underwent surgical intervention wherein the leads were explanted and replaced.The leads were cut when explanting due to difficulty removing the leads at one part.Postoperatively, the patient has effective therapy.
 
Additional Manufacturer Narrative
The reported sudden stop of the therapy/high impedance was confirmed.As received, microscopic inspection of both lamitrode4 showed broken wires inside the paddle.The cause of the fracture is consistent with an overstress condition or sudden event the lead was subjected while in vivo.

Brand Name
LAMITRODE 4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13637670
Report Number1627487-2022-01151
Device Sequence Number2162946
Product Code LGW
UDI-Device Identifier05414734402033
UDI-Public05414734402033
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2021
Device Model Number3240
Device Catalogue Number3240
Device Lot Number7120501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/03/2022
04/04/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/17/2022
04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown